# SDR CALA2025022802521

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 100,356 hours, 18,717 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 75860004
- Part serial: 9036
- Condition: Faulted
- Location: Zone 700
- Part time: 800,355 hours, 718,717 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING CONFI G WARNING AFTER ADVANCE POWER ON T/O. R EPEAT REQUEST MEL 3253A TOMC APPROVED REF MEL 3253A MEL COMPLIED WITH. TOMC APPROVED. *DM* MBF IS SHOWING MAINT MSG 32-63020 - RECOMMEND FIM 32-53 TASK 810 FOR INITIAL T/S - PLS NOTE 4 FEB LP 3765362 - PCA WAS FOUND TO BE LOOSE - RECOMMEND TO ALSO ENSURE THE SAFETY AND INTEGRITY OF THE PCA INSTALLATION PERFORMED FIM: 32-53 TASK 810, AFTER INITIAL EVALUATION, THE MAT SHOWS NOT ACTIVE FOR THE MAINTENANCE MESSAGE. REPLACED THE MGSCU, M32037, AS PRECAUTIONARY, PER AMM: 32-53-02/401. MAIN GEAR STEERING CONTROL UNIT (MGSCU) INSTALLATION TEST SATISFACTORY. STATUS MSG CLEARED. MEL CLEARED. PLACARD REMOVED.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1711486  SN OFF 0077 IPC REFERENCE # 32-53-02-01  UNIT, CONTROL,   OFF 27-3250-9-0001 9036 ON 27-3250-9-0001 0127
